# SDR ASOA2015110314087

- Difficulty date: November 3, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N878AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7590
- Aircraft time: 30,579 hours, 28,158 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD IS CRACKED ABOVE CARGO DOOR AFT TRACK.  COMPLIED WITH ECTC REO 601R-53-61-1541 AND GREO 601R-53-61-1541 AND MET ALL THE REQUIREMENTS OF REO 601R-53-61-1541, REV F, DATED 11/2/14.
